RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Weidl, Timo

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:173
Abstract pages:565
Full texts:244
References:29
E-mail:

http://www.mathnet.ru/eng/person43896
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/329601

Publications in Math-Net.Ru
2011
1. K. Förster, T. Weidl, “Trapped modes in an elastic plate with a hole”, Algebra i Analiz, 23:1 (2011),  255–288  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:1 (2012), 179–202  isi  scopus
1993
2. T. Weidl, “Estimates for operators of type $b(x)a(D)$ in nonpower ideals”, Algebra i Analiz, 5:5 (1993),  47–67  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:5 (1994), 907–923
1992
3. Timo Weidl, “General operator ideals of weak type”, Algebra i Analiz, 4:3 (1992),  117–144  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:3 (1993), 503–525

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020